# SDR ASAA2019060769604

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,609 hours, 7,982 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AFTER LANDING LEFT FMC FAILED, VTK DISPLAYED ON CA MAP DISPLAY AND NO FMC DATA OR SCREENS WAS DISPLAYED ON MCDU CA SIDE. GROUNDED - YES. PERFORMED T/S PER B737-900 FIM 34-61 TASK 836. FMC PROMPT PRESENT ON MCDU. FURTHER T/S SHOWED LEFT FMC HAD A "PGM FAULT" ON GRD. PER FIM 34-61 TASK 807, FMC PROMPT NOW SHOWS, FAULT WAS INTERMITTENT. CK'S GOOD FOR SERVICE.
